Automorphisms of Chevalley groups of types Al, Dl, El over local rings without 1/2

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

In the given paper, we prove that every automorphism of a Chevalley group of type Al, Dl, or El, l ≥ 3, over a commutative local ring without 1/2 is standard, i.e., it is a composition of ring, inner, central, and graph automorphisms.

Original languageEnglish
Pages (from-to)47-80
Number of pages34
JournalFundamental and Applied Mathematics
Volume15
Issue number7
StatePublished - 2009

Fingerprint

Dive into the research topics of 'Automorphisms of Chevalley groups of types Al, Dl, El over local rings without 1/2'. Together they form a unique fingerprint.

Cite this